# SDR GAIA00142

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND HORIZONTAL STABILIZER RIGHT LOWER FORWARD INBOARD CLOSURE RIB CHORD WAS FOUND CRACKED.  REPAIRED IAW SB 727-55-81.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
